# SDR CA140529007

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 42,264 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Garlock Seal
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER LEVELING OFF AT FL170 NR 1 ENGINE OIL PRESSURE WAS OBSERVED FLUCTUATING, CAUTION LIGHT ILLUMINATED AND THE ENGINE WAS SHUTDOWN.  ENGINE HYDRAULIC PUMP GARLOC SEAL REPLACED AND ACFT WAS RETURNED TO SERVICE.
